MathSciNet Relay Station
MathSciNet bibliographic data
MR1632480 13P99
Aron, R. M.; Rueda, M. P. A problem concerning zero-subspaces of homogeneous polynomials. Dedicated to Professor Vyacheslav Pavlovich Zahariuta. Linear Topol. Spaces Complex Anal. 3 (1997), 20–23.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement